CureZone   Log On   Join
Re: Side effect of triple therapy for Blasto?
 
tallchicksrule99 Views: 1,545
Published: 13 years ago
 
This is a reply to # 1,507,700

Re: Side effect of triple therapy for Blasto?


I started feeling really nauseous and fatigued on days 5 - 9 of the therapy (I don't have the drug names with me. I'm on the road for work now), but the muscle weakness didn't start until after I finished the drug therapy.

Thanks for the suggestions. The muscle weakness/tremors seem to be subsiding as my appetite has increased, but I'm sure the vitamins you suggested with be helpful.

I'm still passing dead parasites, so maybe the toxins load in my body is decreasing.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

3.875 sec, (1)